MAUDE Adverse Event Report: DORNIER MEDTECH AMERICA DORNIER HOLMIUM LASER FIBER

DORNIER MEDTECH AMERICA DORNIER HOLMIUM LASER FIBER
Model Number K2013151
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Complaint information was received for a holium fiber which was identified to have broke.No reports of injury or patient complication were reported to dornier medtech america due to product complaint.This complaint was initially reported to fda under 1037955-2020-00040 on 09/14/2020.

Brand Name
DORNIER HOLMIUM LASER FIBER
Common Device Name
HOLMIUM LASER FIBER
Manufacturer (Section D)
DORNIER MEDTECH AMERICA
1155 roberts blvd. n.w.
kennesaw GA 30144
MDR Report Key11549586
Report Number9611812-2021-00011
Device Sequence Number3932898
Product Code GEX
UDI-Device Identifier04049958003158
UDI-Public01040499580031581724060310F2
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2021
Report Date (Section F) 09/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2024
Device Model NumberK2013151
Device Catalogue NumberK2013151
Device Lot NumberF2219R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2020
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/14/2020
Event Location Other
Date Report to Manufacturer09/14/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA09/22/2020